# SDR GAIA00122

- Difficulty date: March 27, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT DFW, FOUND BS 1160 FRAME DAMAGED JUST ABOVE THE FLOORLINE.  REPAIRED FRAME IAW BOEING SRM 53-40-4.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
